Valency frames in a Hungarian corpus

Vincze Veronika: Valency frames in a Hungarian corpus.
Journal of Quantitative Linguistics, 21 (2). pp. 153-176. ISSN 0929-6174 (2014)

[thumbnail of jql2.pdf] Text
jql2.pdf - Published Version
Closed access: Repository staff only

Download (457kB)
Creators:
Vincze Veronika MTMT
Item Type: Journal Article
Journal or Publication Title: Journal of Quantitative Linguistics
Date: 2014
Volume: 21
Number: 2
Page Range: pp. 153-176
ISSN: 0929-6174
Publisher: Routledge
Faculty/Unit: Faculty of Science and Informatics
Department: MTA-SZTE Mesterséges Intelligencia Kutatócsoport
Institution: University of Szeged (2000-)
Language: English
MTMT rekordazonosító: 2805091
DOI azonosító: https://doi.org/10.1080/09296174.2014.882188
Date Deposited: 2015. Jan. 29. 10:27
Last Modified: 2019. Mar. 25. 10:16
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/4729
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item